# SDR MWEA040076

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 52,315 hours, 18,377 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 70515V1
- Part serial: 75140
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE POWER OFF FLAG APPEARED & STAYED IN VIEW ON THE STANDBY HORIZON GYRO.  REMOVED AND REPLACED STANDBY HORIZON INDICATOR.
